# SDR SWAA2022032232097

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

: PASSENGER COMPARTMENT AFT WET AREA FLOOR BOARD 241ZF R/H AFT CORNER AREA AS VEIWED FROM BOTTOM PNL IS BROKEN / REPAIRED FLOORBOARD 2412F R/H CORNER AFT IAW SRM 53-00-50-2R-4; PG'S 1; 2; STEPS 3(A-N).
